MAUDE Adverse Event Report: CASH 14 CERE 5MMX12CM; NEUROVASCULAR EMBOLIZATION DEVICE

CASH 14 CERE 5MMX12CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CRC140512-30
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This initial mdr will be the only report submitted for this.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported by a healthcare professional that a c-cashmere (crc14051230/c19487) was used during a coil embolization procedure for an emergency ever at the left internal iliac artery where the coil unraveled.The physician felt something that seemed to be unraveled in the microcatheter while embolization was performed.The coil was removed completely and was replaced with another one.The patient was a male, age unknown, whose vessel was heavily torturous and moderately calcified.A guidewire (chikai, asahi intecc), a microcatheter (prowler select plus lpes), a y connector (okay, goodman), an enpower cable, and dcb000005-00 were also used for this procedure.The procedure was successfully completed without further issues or delay.There was also no patient injury/complication reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and the constant flush had been maintained at all time.No visible defect/damage was noted on the products prior to the event.No unintended detachment was observed in the vessel or in the microcatheter.The product is not available for the investigation.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).This final mdr will be the only report submitted for mfr report #2954740-2017-00504.Based on the information, the event could not be confirmed.The product was not returned for analysis; however, a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal identified related to the reported event based on review of complaint history for the device.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This follow-up mdr will be the only report submitted for mfr report #2954740-2017-00504.Additional information received on february 12, 2018: (b)(6).

Brand Name
CASH 14 CERE 5MMX12CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
MDR Report Key7117443
Report Number2954740-2017-00504
Device Sequence Number16426713
Product Code HCG
UDI-Device Identifier00878528004523
UDI-Public(01)00878528004523(17)180630(10)C19487
Combination Product (Y/N)N
PMA/510(K) Number
K072173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2018
Device Model NumberCRC140512-30
Device Catalogue NumberCRC14051230
Device Lot NumberC19487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer01/15/2018
02/12/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date02/06/2018
02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1